# SDR DALA2023050103380

- Difficulty date: April 27, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 73,940 hours, 28,206 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6706 AA - AD DAMAGES WERE FOUND ON LH ENG DRAG FITTING CLAM-UP AS FOLLOW: HOLE #11 CORROSION ON FITTING AT 10 CLOCK POSITION, HOLE #12 CORROSION ON FITTING BETWEEN 4 TO 7 CLOCK POSITION, HOLE #14 CORROSION ON SKIN AT 10 AND 12 CLOCK POSITION, HOLE #15 CORROSION ON SKIN BETWEEN 9 TO 3 CLOCK POSITION AND SCRATCH ON SKIN AND FITTING AT 3 CLOK POSITION, HOLE #16 CORROSION ON SKIN AT 7 CLOCK POSITION, HOLE #17 CORROSION ON SKIN AND FITTING ALL AROUND, HOLE #18 CORROSION ON FITTING BETWEEN 8 TO 10 CLOCK POSITION, IN REFERENCE TO JOB 041-0001 / CARD. CORRECTIVE ACTION: SUMMARY OF NRC 00233: AA - AD LH ENG DRAG FITTING CLAM-UP HOLE #11, HOLE #12, HOLE #14, HOLE #15, HOLE #16, HOLE #17, HOLE #18 WERE REPAIRED PER CARD. (2740223)
